Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
182 Doctors are Online

Why menstrual periods happens after menopause ?

Hi doctor . I recently had periods after my menopause. Im 55 years old having a weight of 84kg.According to my USG reports, my endometrium is thick and cervix is bulky. I also have blood sugar with 196 as fasting.I ve been suggested for an operation for removal of uterus. Is there any other way out for this problem? Can you help me with this condition?
Asked On : Sat, 16 Jul 2011
Answers:  1 Views:  291
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Lab Tests
Medical Topics
General & Family Physician 's  Response

Welcome to HCM.
You have not mentioned the exact thickness of the endometrium. If it is above 14 mms. then it is significant.
You will need to get a PAP smear done as well.
If PAP smear is negative for malignant cells then instead of uterus removal you could get a D & C done and send the curetings for histo-pathological examination. If that does not show any features of malignancy then uterus removal is unnecessary.
Wishing you all the best.
Answered: Sat, 16 Jul 2011
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor